# SDR ABXA9700016

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND THE EMERGENCY LIGHTS INOPERATIVE.  FOUND EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  REPLACED THE EMERGENCY LIGHT BATTERY AND RELAY UNIT, OPS CHECKED GOOD IAW DC-8 MM 33-50-0.
